Record number :
1529211
Title of article :
A regularization method for solving the radially symmetric backward heat conduction problem
Author/Authors :
Cheng، نويسنده , , Wei and Ma، نويسنده , , Yun-Jie and Fu، نويسنده , , Chu-Li، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2014
Pages :
6
From page :
38
To page :
43
Abstract :
This work is devoted to solving the radially symmetric backward heat conduction problem, starting from the final temperature distribution. The problem is ill-posed: the solution (if it exists) does not depend continuously on the given data. A modified Tikhonov regularization method is proposed for solving this inverse problem. A quite sharp estimate of the error between the approximate solution and the exact solution is obtained with a suitable choice of regularization parameter. A numerical example is presented to verify the efficiency and accuracy of the method.
Keywords :
Ill-posed problem , regularization , Backward heat equation , error estimate
Journal title :
Applied Mathematics Letters
Journal title :
Applied Mathematics Letters
Serial Year :
2014
Link To Document :
بازگشت